| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58 - user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer on 8/6/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results obtained of 115, 163, 118, 213 and 196 mg/dl.The customer was using correct testing technique.The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer was unable to perform a back to back blood test during the call on (b)(6) "2019".The product is stored according to specification in the bedroom.Test strip lot manufacturer's expiration date is 07/29/2019 and open vial date is july 2018.The meter memory was reviewed for previous test result history: (b)(6).